Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1006 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1998-06-30
The 2-Dimensional Dirichiet Problem in an External Domain with CutsP.A. Krutitskii (1) Moscow State University, Russian Federation
The Dirichlet problem for the Laplace equation in an external connected plane region with cuts is studied. The existence of a classical solution is proved by potential theory. The problem is reduced to a Fredhoim equation of the second kind, which is uniquely solvable. Consequently, the solution can be computed by standard codes. The solvability of the Dirichlet problem in an internal domain with cuts is proved with the help of a conformal mapping.
Keywords: Harmonic functions, Dirichlet problem, plane domains with cuts, potential theory, boundary integral equation method
Krutitskii P.A.: The 2-Dimensional Dirichiet Problem in an External Domain with Cuts. Z. Anal. Anwend. 17 (1998), 361-378. doi: 10.4171/ZAA/827